# SDR SWAA053274

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 6,311 hours, 3,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR2013
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS FWD END COVER OUT OF POSITION.  SECURED EEPLS COVER PER MM.
